# SDR HDNA2022080910009

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N613PA
- Make and model: Bell 407
- Aircraft serial: 53627
- Aircraft time: 5,751 hours, 13,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: S5018ECT1
- Condition: Cracked
- Location: Cabin Air
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN AND A SWEET SMELL
